CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
The limit to rarefaction wave with vacuum for 1D compressible fluids with temperature-dependent transport coefficients 期刊论文
ANALYSIS AND APPLICATIONS, 2015, 卷号: 13, 期号: 5, 页码: 555-589
Authors:  Li, Mingjie;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  temperature-dependent transport coefficients  zero dissipation limit  rarefaction wave  vacuum  
THE INVISCID LIMIT TO A CONTACT DISCONTINUITY FOR THE COMPRESSIBLE NAVIER-STOKES-FOURIER SYSTEM USING THE RELATIVE ENTROPY METHOD 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2015, 卷号: 47, 期号: 6, 页码: 4350-4359
Authors:  Vasseur, Alexis;  Wang, Yi
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
contact discontinuity  inviscid limit  compressible Navier-Stokes-Fourier system  relative entropy method  
Vanishing viscosity of isentropic Navier-Stokes equations for interacting shocks 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 4, 页码: 653-672
Authors:  Huang FeiMin;  Wang Yi;  Wang Yong;  Yang Tong
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
NONLINEAR HYPERBOLIC SYSTEMS  ZERO-DISSIPATION LIMIT  CONSERVATION-LAWS  RAREFACTION WAVES  EULER EQUATIONS  BOLTZMANN-EQUATION  CONVERGENCE RATE  GAS-DYNAMICS  APPROXIMATIONS  STABILITY  isentropic Navier-Stokes equations  isentropic Euler equations  interacting shock  vanishing viscosity  entropy solution  
Zero dissipation limit to rarefaction waves for the 1-D compressible Navier-Stokes equations 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2012, 卷号: 33, 期号: 3, 页码: 385-394
Authors:  Huang Feimin;  Li Xing
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Compressible Navier-Stokes equations  Rarefaction wave  Compressible Euler equations  
ZERO DISSIPATION LIMIT OF THE COMPRESSIBLE HEAT-CONDUCTING NAVIER-STOKES EQUATIONS IN THE PRESENCE OF THE SHOCK 期刊论文
ACTA MATHEMATICA SCIENTIA, 2008, 卷号: 28, 期号: 4, 页码: 727-748
Authors:  Yi, Wang
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Zero dissipation limit  Navier-Stokes equations  shock waves  
Quasineutral limit of a time-dependent drift-diffusion-Poisson model for p-n junction semiconductor devices 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 225, 期号: 2, 页码: 411-439
Authors:  Hsiao, L;  Wang, S
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
quasineutral limit  time-dependent drift-diffusion equations  p-n junction  multiple scaling asymptotic expansions  gimel-weighted Liapunov-type functional